A 50-year-old female asked:
why does claritin (loratadine) make me tired.i took one dose and it made me so sleepy.im 51 year old female.
2 doctor answers
Dr. Kristin Sokol answered
12 years experience Allergy and Immunology
Antihistamines: Antihistamines cause some people to be tired. They cause different levels of fatigue in different patients. If Claritin (loratadine) makes you drowsy, either take it at night, or try a different antihistamine like Allegra which is known not to cause fatigue in most
Answered on Aug 17, 2016
Dr. Bennett Machanic answered
52 years experience Neurology
Common side effect: Although Claritin (loratadine) may have less drowsiness than other antihistamines, nonetheless this does vary, and seems that you are going to be challenged to tolerate. Other similar products may be less soporific, so work with your doctor to find the best approach.
Answered on May 23, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month